# SDR CALA2023111503361

- Difficulty date: November 11, 2023
- Submitted: November 15, 2023
- Operation: Air carrier
- Aircraft: N413UA
- Make and model: Airbus A320-232
- Aircraft serial: 470
- Aircraft time: 92,414 hours, 35,791 cycles
- System (JASC): 2430 · DC Generating System
- Part: Sdac
- Part number: 350E5500206
- Part serial: OE5020953
- Condition: Faulty
- Location: 1wv1
- Part time: 12,437 hours, 5,634 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DC ESS BUS SHED DISPLAYED ON UPPER ECAM SCREEN. - EL EC DC ESS BUS SHEDLOW SPEED REJECTREPEAT GRIPE PER TSM TASK 31-55-34-400-001-A, REPLACED NO. 1 SDAC, REF MM24-60-00-810-801-A, GROUND CHECK NORMAL.
